Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Sudden onset of rapid heart beats, goes slow gradually, worsens with diet high in salt and excessive sex. What could be the cause?

First quickly abit about me to help with the question to follow. Very physically fit. Sometimes my pulse gets as low as 38 beats per minute. Zero history of heart issues, not much in the family either. Blood pressure is fine. I m aged mid 30 s. Note I have seen doctors about it and they say its nothing to worry about. They gave me a name for it, which I forget. Part of me doesn t want to know the name, as I d google it and no doubt get disconcerting info. It happened again tonight and when it does its very unpleasant. Now heres the problem I have. My heart will beat very strong all of a sudden. Sometimes its going slow then all of a sudden it go quite fast, or very powerfully eg very noticeable coming out of my chest sort of thing. Things than can sometimes but not always make it worse....a diet high in salt, alot of sex. Any insight appreciated
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Dear patient,

Most of the time, in a healthy individual those symptoms are due to premature atrial or ventricular contractions, particularly the later, since they are more forceful than a regular contraction, usually they do not translate any pathology.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Wed, 26 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor